@article{VSGTU_2012_128_3_a1,
author = {T. K. Yuldashev},
title = {Inverse problem for nonlinear partial differential equation with high order pseudoparabolic operator},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {17--29},
year = {2012},
volume = {128},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a1/}
}
TY - JOUR AU - T. K. Yuldashev TI - Inverse problem for nonlinear partial differential equation with high order pseudoparabolic operator JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2012 SP - 17 EP - 29 VL - 128 IS - 3 UR - http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a1/ LA - ru ID - VSGTU_2012_128_3_a1 ER -
%0 Journal Article %A T. K. Yuldashev %T Inverse problem for nonlinear partial differential equation with high order pseudoparabolic operator %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2012 %P 17-29 %V 128 %N 3 %U http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a1/ %G ru %F VSGTU_2012_128_3_a1
T. K. Yuldashev. Inverse problem for nonlinear partial differential equation with high order pseudoparabolic operator. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 128 (2012) no. 3, pp. 17-29. http://geodesic.mathdoc.fr/item/VSGTU_2012_128_3_a1/
[1] Gordeziani D. G., Avalishvili G. A., “On the constructing of solutions of the nonlocal initial boundary value problems for one-dimensional medium oscillation equations”, Matem. Mod., 12:1 (2000), 94–103 | MR | Zbl
[2] Dmitriev V. B., “A nonlocal problem with integral conditions for the wave equation”, Vestn. Samar. Gos. Univ. Estestvennonauchn. Ser., 2006, no. 2(42), 15–27 | MR
[3] Pul'kina L. S., “A mixed problem with integral condition for the hyperbolic equation”, Math. Notes, 74:3 (2003), 411–421 | DOI | DOI | MR | Zbl
[4] Kozhanov A. I., “Solvability of the inverse problem of finding thermal conductivity”, Siberian Math. J., 46:5 (2005), 841–856 | DOI | MR | Zbl
[5] Prilepko A. I., Tkachenko D. S., “Properties of solutions of a parabolic equation and the uniqueness of the solution of the inverse source problem with integral overdetermination”, Comput. Math. Math. Phys., 43:4 (2003), 537–546 | MR | Zbl
[6] Yuldashev T. K., “Nonexplicit evolution Volterra integral equation of the first kind with nonlinear integral delay”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2(19) (2009), 38–44 | DOI